# SDR ASOA2016072715269

- Difficulty date: July 27, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT TRUNNION BUSHING DAMAGED.  REAMED THE TRUNNION AND INSTALLED A FIRST OVERSIZE BUSHING AND FINAL REAMED IAW SB 601R-57-21-003.
